# SDR HEEA082676

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- Aircraft time: 6,731 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: AE705801
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL HOSE LEAKING. REPLACED WITH SERVICEABLE HOSE.
